Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 29, No. 2 (April, 1977)
H. Tamura The asymptotic distribution of discrete eigenvalues for Schrödinger operators 189−218
A. Inoue Unbounded representations of symmetric *-algebras 219−232
R. H. Martin, Jr. Nonlinear perturbations of linear evolution systems 233−252
S. Morita A remark on the continuous variation of secondary characteristic classes for foliations 253−260
K. Sakai Embeddings of infinite-dimensional manifold pairs and remarks on stability and deficiency 261−280
S. San-ou A note on Ξ-product 281−285
K. Yano Infinitesimal variations of hypersurfaces of a Kaehlerian manifold 287−301
H.-L. Lai Surjectivity of exponential map on semisimple Lie groups 303−325
S. Hinata A normalization theorem in formal theories of natural numbers 327−340
M. Katō and N. Toda The degeneracy of systems and the exceptional linear combinations of entire functions 341−353
T. Tamagawa On indefinite quadratic forms 355−361
H. Miki On unramified Abelian extensions of a complete field under a discrete valuation with arbitrary residue field of characteristic p≠0 and its application to wildly ramified Zp-extensions 363−371
S. Kobayashi Complete determination of the 3-class rank in pure cubic fields 373−384

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.